On Relative Commutants in Tensor Products of C*-algebras.
Mathematische Zeitschrift, Tome 151 (1976), pp. 215-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__151_172444,
author = {Charles J.K. Batty},
title = {On {Relative} {Commutants} in {Tensor} {Products} of {C*-algebras.}},
journal = {Mathematische Zeitschrift},
pages = {215--218},
year = {1976},
volume = {151},
zbl = {0323.46066},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__151_172444/}
}
Charles J.K. Batty. On Relative Commutants in Tensor Products of C*-algebras.. Mathematische Zeitschrift, Tome 151 (1976), pp. 215-218. http://geodesic.mathdoc.fr/item/MZ_1976__151_172444/